Nurofen Cold and Flu Children Orange 100ml
Ingredients: Each 5ml of oral suspension contains 100mg ibuprofen
Sugar free & Colour free. Relieves symptoms of cold & flu. Reduces temperature (fever).
For the relief of mild to moderate pain such as:
- sore throats
- minor aches
Use the syringe inside to mesure the dose accurately
Infants 3 - 6 months weighing more than 5kg: One 2.5ml dose may be taken 3 times in 24 hours.
Infants 6 - 12 months: One 2.5ml dose may be taken 3 to 4 times in 24 hours.
Children 1 - 3 years: One 5ml dose may be taken 3 times in 24 hours.
Children 4 - 6 years: 7.5ml (5ml +2.5ml spoonful) may be taken 3 times in 24 hours.
Children 7 - 9 years: Two 5ml doses may be taken 3 times in 24 hours.
Doses should be given approximately every 6 to 8 hours, (or with a minimum of 4 hours between each dose if required).
Not suitable for children under 3 months of age unless advised by your doctor. Suitable for babies and children aged from 3 months to 9 years.
Do not give this product if your child:
- is under 3 months old or weights less than 5kg
- has (or has had two or more episodes of) a stomac ulcer, perforation or bleeding
-is allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
-is taking another NSAID painkillers, or aspirin with a daily dose above 75mg
- has a fructose intolerance
Speak to your doctor or pharmacist before giving this product if baby or child:
- has or had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
Warning: Do not exceed the stated dose. Keep out of the reach and sight of children.
Web product code: 734757
Product type: coldsore
Product Brand: Nurofen